I just spent two hours masturbating, but I didn't have an orgasm.
I tried relaxing my PC muscle as others have suggested and I think this was my problem. When I masturbate, I always flexed my PC muscle. I didn't realize that this was what I was doing and that it actually prevents ejaculation. However, I tried masturbating flat on my back, legs slightly spread apart and with all of my muscles relaxed, but I still couldn't bring myself to climax. The more I masturbated, the more numb my penis (and arm) would feel. Eventually, I just gave up although my erection was still very strong and I produced enough precum throughout the session to keep me well lubed up. Now I have this dull ache in my testicles, which I think could be "blue balls".
I am taking an SSRI now so I think that may be a contributor to my extremely delayed (i.e. non-existant) ejaculation.
But am I masturbating "correctly" now? I can't believe I had been doing it wrong all this time. I am an uncut male in my twenties and I'm just learning how to masturbate...I am so weird.
I recently went on a cocktail of anti-depressants. My life is wonderful now...but the orgasm thing is an issue. I can no longer "achieve" with my wife. I can only ejaculate when I masturbate. My wife and I are very open about masturbation....we both do it together and solo...often. Anyway, I know where you are coming from.
You know that muscle you use to stop your urine flow if you are interrupted? Keep "using" that muscle when you masturbate. It is the only way I can get there. Also, I can no longer use lube....
[This message has been edited by bfl (edited 09-19-2003).]
Hey Chucky,that is the only way I can achieve an orgasm too; that is, I have to apply pressure to my perineum (I think I'm actually applying pressure on my PC muscle) in order to ejaculate. But I had been doing it like that even before I was taking anti-depressants.
Does anyone have any suggestions on how to masturbate to orgasm without doing this? Do you have to be completely relaxed?
Try changing the time that you take your anti-depressant or changing the time that you masturbate--meds like Zoloft and Paxil usually kick in pretty strong after about 4 hours. In fact, small amounts of Paxil are being prescribed to premature ejaculators, with the instructions to take it 4 hours prior to intercourse because of this effect. So maybe you could rearrange the schedule a little? Good luck!
i also have similar problem..BUT i dont have p/c musles.i have a very midl form of spina bifida [occulta].this is a new problem for me.no precum cant *** but do get hard.had this 9 months now.driving me crazzzzy. going to docs soon any hepl here??
Yeah, the SSRI antidepressant is absolutely a contributor in your difficulty in having an orgasm and ejaculating. I would suggest that you tell the doctor about the problems you are having. Don't worry! They have all heard it a million times from a million different people, male and female. It is very common for people on antidepressants to have this kind of problem. The doctor could give you a prescription to take along with your other meds to see if it helps. I am currently taking Zoloft myself, and am having the exact same problem that you are. I have incredible difficulty in having an orgasm and ejaculating. Sometimes I feel that when I am masturbating that I will see that little pink Energizer bunny going across the room because I just keep going and going and going. Ugghhhh.....my psychiatrist started me on a prescription of Wellbutrin SR which has helped a lot of people with antidepressant sexual dysfunction. Also, there is BuSpar, ginko biloba, yohimibe, amantadine, and other drugs that have been said to help. The Wellbutrin SR helped treat my depression (with the Zoloft) better, but it really did nothing as far a helping alleviate my sexual dysfunction. Next, I think I am going to tell the doctor that I would like to try a prescription of BuSpar. Eventually I, as well as you, will find something to help us have an orgasm and ejaculate more easily and like other men! Hang in there, and things will get better. Definitly, talk to your doctor! Good luck.
[This message has been edited by peaceseeker2 (edited 09-20-2003).]
Hey peaceseeker, I have been having this problem even before I took meds for my depression/anxiety though. I'm beginning to think that I have some kind of physiological dysfunction. I am hoping it's just that I don't know how to masturbate though (lol).
I know what you mean. I can go for a couple of hours without having an orgasm. It is extremely frustrating. I can get right to the edge but can't get there. I am on Lexapro, Flomax and Primadone. Each of these drugs has a major impact on my ability to achieve orgasm. If I stop taking the flomax and primadone for a day or two, I can achieve orgasm through masturbation. I have also found that prostate massage helps to get to orgasm.